Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202

Preview Full PDF 193 1846 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218

Preview Full PDF 180 1899 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232

Preview Full PDF 201 1849 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252

Preview Full PDF 184 1914 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264

Preview Full PDF 183 1878 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278

Preview Full PDF 191 1876 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287

Preview Full PDF 183 2012 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 196 1902 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard